# SDR SWAA2023040313521

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 65,235 hours, 39,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23R.<[01] REQUEST NDI VERIFY CRACK IN STRINGER END;[02] ACCOMPLISHED HFEC SURFACE SCAN IAW 73 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. VERIFIED CRACK IS PRESENT IN STRINGER END; 0.5'L.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] REMOVED DAMAGED SECTION OF STR 23R BS 500D+11' TO BS 540 IAW SRM 53-00-03-2R-1 REP.1;[04] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1 REP.1;[05] UPDATED STEP 1-2.;[06] VERIFIED CORRECTIVE ACTION STEPS 4 AND 5.;[07] REQUIRED NDI INSPECTIONS FOR OPEN HOLES; COUNTERSINKS AND CRACK FREE CUTOUT. IAW SRM 53-00-03-2R-1 REP.1;[13] INSTALLED REPAIR PARTS; APPLIED SEALING AROUND REPAIR AND CIC ON REPAIR AREA BS 500D + 6' TO 540 S-23R IAW SRM 53-00-03-2R-1 REP.1 AND EA 23-153-00802.;[14] UPDATED STEPS 1; 2 AND EA 23-153-00802.;[15] RII REQUIREMENTS COMPLETE.;[16] VERIFIED CORRECTIVE ACTION ITEM 13-14; CARD COMPLETE; EXCEPT FOR SUB-TASK WIP.;[17] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00802.
